MathSciNet Relay Station
MathSciNet bibliographic data
MR2416074 34K20 (34K45)
Zhang, Yu; Sun, Jitao Stability of impulsive functional differential equations. Nonlinear Anal. 68 (2008), no. 12, 3665–3678.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement